MathSciNet Relay Station
MathSciNet bibliographic data
MR529327 53C05 (22E60)
Matsushima, Hiroshi; Okamoto, Kiyosato Nonexistence of torsion free flat connections on a real semisimple Lie group. Hiroshima Math. J. 9 (1979), no. 1, 59–60.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement